# SDR DXTA200702087

- Difficulty date: April 6, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 5,759 hours, 3,552 cycles
- Engine: Allsn AE3007C
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE TO THE GEAR RETRACTED/ GEAR UP POSITION AFTER TAKEOFF. GEAR REMAINED EXTENDED. RIGGED NOSE LANDING GEAR SQUAT SWITCH IAW 750 MM CHP 32-60-00 LANDING GEAR SYSTEM. OPS CKED GOOD IAW 750 MM CHP 32-30-00.
